Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Statistical estimation of a crack damage parameter in manufacturing processes


Author: Alvin D. Wiggins
Journal: Quart. Appl. Math. 32 (1974), 347-350
DOI: https://doi.org/10.1090/qam/99676
MathSciNet review: QAM99676
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: A stochastic model of the production of cracks in certain types of linear manufacturing processes is constructed. Maximum likelihood is used to estimate a parameter, representing crack damage, of the resulting probability law.


References [Enhancements On Off] (What's this?)

  • [1] Harald Cramér, Mathematical Methods of Statistics, Princeton Mathematical Series, vol. 9, Princeton University Press, Princeton, N. J., 1946. MR 0016588
  • [2] William Feller, An introduction to probability theory and its applications. Vol. I, John Wiley and Sons, Inc., New York; Chapman and Hall, Ltd., London, 1957. 2nd ed. MR 0088081


Additional Information

DOI: https://doi.org/10.1090/qam/99676
Article copyright: © Copyright 1974 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website